# SDR SWAA117355

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 63,509 hours, 60,200 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 20,372 hours, 17,498 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  ON DESCENT NR 1 ENGINE SEVERAL COMPRESSOR STALLS WITH ENGINE ROLL BACK.  SHUTDOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
